TITLE

Oscillation criteria for a class of third-order nonlinear neutral differential equations

AUTHOR(S)
Jichao Zhong; Zigen Ouyang; Shuliang Zou
PUB. DATE
December 2011
SOURCE
Journal of Applied Analysis;2011, Vol. 17 Issue 2, p155
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
No abstract available.
ACCESSION #
98125185

 

Related Articles

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics